# SDR SWAA2022022318681

- Difficulty date: September 14, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 42,252 hours, 25,060 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORPANEL 242XF BROKEN / FLOOR PANEL 242XF THAT WAS BROKEN WAS REPLACED WITH A SERVICEABLE FLOOR PANEL DUE TO AMOUNT OF DAMAGE.
